New York, 2013

Damaging Winds in New York, July 19, 2013

July 19, 2013 · NWS BTV · 14 events in 4 counties and zones

A mid-atmospheric wind core and disturbance moved ahead of the surface cold front into a hot, humid and very unstable air mass across northern New York during the late afternoon and evening hours of July 19th. Widespread wind damage in the form of downed trees and power lines that fell on vehicles and structures across the region.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$250,000
Crop damage
None recorded
Events
14

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BTV wrote it up.

A mid-atmospheric wind core and disturbance moved ahead of the surface cold front into a hot, humid and very unstable air mass across northern New York during the late afternoon and evening hours of July 19th. Widespread wind damage in the form of downed trees and power lines that fell on vehicles and structures across the region. This widespread severe wind event was the largest in more than a year for much of northern New York.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before the first event at Jul 19, 3:34 PM EST, 1 hour 11 minutes earlier.

Area forecast discussion, Jul 19, 3:34 PM EST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
434 PM EDT FRI JUL 19 2013

.SYNOPSIS...
THUNDERSTORMS...SOME SEVERE THIS EVENING...WILL MOVE SOUTH OF THE
CANADIAN BORDER TONIGHT AND SATURDAY. THE STORMS WILL BE ON THE
LEADING EDGE OF COOLER AND DRIER AIR...BRINGING RELIEF FROM THE
HEAT AND HUMIDITY. THE HEAT WAVE WILL COME TO AN END WITH HIGHS IN
THE 80S SATURDAY...THEN COOLING MORE SUNDAY AND MONDAY WITH HIGHS
IN THE 70S AND LOWS IN THE 40S AND 50S. THE NEXT CHANCE FOR RAIN
WILL BE MONDAY NIGHT INTO TUESDAY. &&

.NEAR TERM /UNTIL 6 AM SATURDAY/...
AS OF 430 PM EDT FRIDAY...LINE OF STORMS ALONG A PREFRONTAL TROUGH
MOVING ACROSS SOUTHERN ONTARIO AND QUEBEC AND WILL SPREAD INTO
NORTHERN NEW YORK AND VERMONT LATE THIS AFTERNOON AND EVENING.
STORMS MOVING INTO AREAS WITH CAPE OVER 2000 J/KG AND 06 KM BULK
SHEAR OVER 40KTS. BETTER SHEAR NORTH OF THE BORDER...AND AS STORMS
MOVE FURTHER SOUTH EXPECT THEM TO WEAKEN OVERNIGHT TONIGHT.

HAVE LIKELY POPS ALONG THE NORTHERN BORDER...TAPERING OFF TO THE
SOUTH INITIALLY. AFTER 06Z AS FRONT NEARS AND PRECIP MAKES A
RENEWED PUSH THROUGH THE AREA WILL SEE POPS INCREASE FURTHER SOUTH.

TEMPERATURES AT PRESS TIME STILL IN HEAT ADVISORY CRITERIA...AND
WILL LEAVE HEAT ADVISORY IN EFFECT FOR THE TIME BEING.

TEMPS...STILL A WARM NIGHT WITH SOUTHERLY FLOW REINFORCING
DEWPOINTS IN THE 70S. ONE MORE WARM MUGGY NIGHT THEN RELIEF IS ON
ITS WAY. USED A BIAS CORRECTED MIN TEMP FORECAST AS IT SHOULD HAVE
THE BEST HANDLE ON THIS PERSISTENT PATTERN.

&&

.SHORT TERM /6 AM SATURDAY THROUGH SUNDAY/...
AS OF 430 PM EDT FRIDAY...WELCOME CHANGES ON THE WAY IN THIS TIME
PERIOD AS CANADIAN COLD FRONT PUSHES THROUGH THE FORECAST AREA ON
SATURDAY. THE KICKER IS THE 500 MB TROUGH THAT DIGS OVER THE
EASTERN PROVINCES AND NEW ENGLAND...WITH A VIGOROUS VORT MAX
ROTATING THROUGH THE BASE OF THE TROUGH 12Z SATURDAY TO 00Z
SUNDAY. FRONT WILL BE A SLOW MOVER FROM NORTHWEST TO
SOUTHEAST...REACHING RUTLAND/WINDSOR COUNTIES LATE IN THE DAY
SATURDAY. BAND OF LIKELY POPS ALONG THE FRONT FOR SHOWERS AND
THUNDERSTORMS AIDED BY FORCING FROM THE SURFACE FRONT... OOLING
ALOFT WITH DEVELOPING TROUGH...AND UPWARD VERTICAL MOTION FROM
THE VORT MAX.

AFTER FRONTAL PASSAGE WE ENTER A PERIOD OF COLD (COOL) AIR
ADVECTION SATURDAY NIGHT INTO SUNDAY...WITH 1000-500 MB THICKNESS
DROPPING TO 560 DAM. SURFACE DEWPOINTS...PRESENTLY IN THE LOW
70S...WILL DROP INTO THE 40S FOR SUNDAY...WITH NOTICEABLE DRYING.
SURFACE HIGH PRESSURE BUILDS IN ON SUNDAY...AND SUNSHINE...DRY
AIR...AND SEASONABLE BUT COOLER TEMPS WILL MAKE A PLEASANT DAY
INDEED. ENJOY.

&&

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
AS OF 420 PM EDT FRIDAY...IT'LL BE A GORGEOUS START TO THE WORK
WEEK MONDAY WITH COOL CANADIAN HIGH PRESSURE OVER THE NORTH
COUNTRY SLOWLY DRIFTING EAST OFF THE NEW ENGLAND COAST THROUGH
THE DAY. AFTER A COOL START WITH MORNING TEMPS IN THE 40S AND
50S...ABUNDANT SUNSHINE COMBINED WITH INCREASING SOUTHERLY FLOW
WILL PROVIDE AFTERNOON HIGHS IN THE MID 70S TO LOWER 80S.

CONDITIONS BECOME MORE UNSETTLED THOUGH GOING INTO MONDAY NIGHT
THROUGH TUESDAY AS A BROAD UPPER TROUGH DIGGING SOUTHEASTWARD OUT
OF CANADA WILL TRACK SEVERAL SHORTWAVES AND A SURFACE COLD FRONT
ACROSS THE GREAT LAKES AND INTO THE NORTHEAST. LATEST GFS AND
ECMWF SOLUTIONS COMING INTO BETTER AGREEMENT IN REGARDS TO
TIMING...HIGHLIGHTING BEST DEEP LAYER MOISTURE AND UPPER SUPPORT
MOVING INTO THE FORECAST AREA LATE MONDAY NIGHT THROUGH TUESDAY
SO WILL GO WITH SOME LOW LIKELY POPS FOR RAIN/SHOWERS AND JUST A
SLIGHT CHANCE FOR THUNDERSTORMS AS INSTABILITY LOOKS WEAK.
SURFACE FRONT SLOWLY SHIFTS SOUTHEAST THROUGH THE REGION TUESDAY
NIGHT INTO WEDNESDAY MORNING WITH SOME LINGERING SHOWERS LIKELY
AROUND...BUT OVERALL TREND GOING INTO WEDNESDAY AFTERNOON AND
NIGHT WILL BE BACK TOWARDS DRIER WEATHER.

FOR THURSDAY THROUGH FRIDAY AFOREMENTIONED COLD FRONT STALLS
SOUTH OF THE CWA ACROSS THE MID-ATLANTIC KEEPING THE BEST CHANCES
FOR PRECIP OUT OF OUR AREA...SO HAVE GONE WITH A MAINLY DRY
FORECAST WITH ONLY SOME LOW CHANCE POPS FOR THURSDAY ACROSS
CENTRAL/SOUTHERN VERMONT. TEMPS WILL BE VERY SEASONAL WITH HIGHS
IN THE MID 70S TO LOWER 80S...AND LOWS IN THE MID 50S TO LOWER
60S.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THROUGH 18Z SATURDAY...VFR WITH GUSTY SOUTH/SOUTHWEST WINDS
THROUGH 21Z /UP TO 25KTS/. WATCHING A LINE OF STRONG THUNDERSTORMS
ABOUT TO ENTER THE OTTAWA VALLEY. TIMING THIS LINE THROUGH 21Z AT
MSS...23Z FOR PBG...AND AFTER 00Z FOR THE REST OF THE TAFS.
LOCALLY STRONG WINDS...LIGHTNING...AND TEMPO MVFR/IFR VISIBILITIES
POSSIBLE WITH THESE STORMS. MAINLY VCSH EXPECTED AFTER 06Z AS COLD
FRONT SLOWLY APPROACHES WITH LIMITED FOG/MIST POTENTIAL GIVEN
STRENGTH OF LOW-LEVEL WINDS. FRONT TO CLEAR THRU SAINT LAWRENCE
AND CHAMPLAIN VALLEYS 11Z- 15Z BUT WILL LIKELY LEAD TO CONTINUED
PERIODS OF SHOWERS/STORMS FOR MPV AND RUT THROUGH 18Z SATURDAY.
WINDS SHIFT TO NORTHWEST UNDER 10KTS UPON FROPA.

OUTLOOK 18Z SATURDAY THROUGH MONDAY...SCATTERED SHOWERS/STORMS
AGAIN SATURDAY AFTERNOON COULD PRODUCE BRIEF PERIODS OF MVFR/IFR
CONDITIONS ESPECIALLY THROUGH MIDDAY AND SOUTH. SOUTHWEST WINDS
SHIFT TO NORTHWEST WITH A COLD FRONT SATURDAY NIGHT.

SUNDAY AND MONDAY...VFR UNDER BUILDING HIGH PRESSURE...EXCEPT
FOG/BR WITH MVFR/IFR AT MPV/SLK EACH MORNING BTWN 06-11Z.

&&

.MARINE...
A LAKE WIND ADVISORY IS IN EFFECT FOR LAKE CHAMPLAIN THIS
AFTERNOON AS A LOW LEVEL JET MOVES OVER THE REGION FROM WEST TO
EAST. STRONG SOUTH TO SOUTHWEST WINDS WILL CHANNEL UP THE
CHAMPLAIN VALLEY THIS AFTERNOON...WITH SURFACE WINDS INCREASING
TO NEAR 25 KTS AFTER 16Z TODAY. THE LOW LEVEL JET WILL BE SLOW TO
PROGRESS EASTWARD OUT OF THE AREA...THEREFORE SOUTHERLY WINDS
WILL BE BETWEEN 20-25 KTS INTO THIS EVENING AS A COLD FRONT MOVES
INTO THE REGION PRODUCING SHOWERS AND THUNDERSTORMS...WHICH WILL
PRODUCE STRONG GUSTY WINDS. A LAKE THUNDERSTORM ADVISORY MAY BE
NEEDED LATER THIS AFTERNOON AND THROUGH THE EVENING OR LONGER.

AN INVERSION WILL FORM NEAR THE SURFACE LATE THIS EVENING...
ALLOWING WINDS TO DECREASE...BUT MAY STILL HAVE GUSTS NEAR 25KTS
THROUGH THE REST OF THE NIGHT.

&&

.CLIMATE...
HEAT WAVE HAS BEEN REACHED WITH PAST 4 DAYS MEETING OR EXCEEDING
90F AT KBTV. EXPECT HEAT WAVE TO CONTINUE WITH MAX TEMP IN THE
LOW TO MID 90S TODAY...BEFORE A COLD FRONT APPROACHES ON SATURDAY.

MAX TEMP RECORDS FOR TODAY. BEST SHOT OF REACHING OR BREAKING
RECORD MAX TEMPS ON FRIDAY AT KMPV AND KMSS. SHORTER PERIOD OF
RECORD AT THESE SITES THAN AT K1V4 AND KBTV.

KBTV  94/1942
KMPV  92/1991
K1V4  95/1991
KMSS  93/1991

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR VTZ001-002-005-
     009-011.
NY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NYZ028-035.

&&

SYNOPSIS...HANSON
NEAR TERM...HANSON
SHORT TERM...HANSON
LONG TERM...LAHIFF/SISSON
AVIATION...LOCONTO
MARINE...BTV
CLIMATE...BTV
Hazardous weather outlook, Jul 19, 3:40 PM EST, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
440 PM EDT FRI JUL 19 2013

NYZ028-035-VTZ001-002-005-009-202045-
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-
WESTERN CHITTENDEN-WESTERN ADDISON-
440 PM EDT FRI JUL 19 2013

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 423 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

NYZ026-027-029>031-034-087-VTZ003-004-006>008-016>018-202045-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-ORLEANS-ESSEX-LAMOILLE-CALEDONIA-
WASHINGTON-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
440 PM EDT FRI JUL 19 2013

...SEVERE THUNDERSTORM WATCH 423 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT AND NORTHWEST VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VTZ011-202045-
WESTERN RUTLAND-
440 PM EDT FRI JUL 19 2013

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN VERMONT.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VTZ010-012-019-202045-
ORANGE-WINDSOR-EASTERN RUTLAND-
440 PM EDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT.

HOT AND HUMID WEATHER WILL CONTINUE...WITH A WARM MUGGY NIGHT ON TAP.

SCATTERED SHOWERS AND THUNDERSTORMS WILL ALSO DEVELOP OVERNIGHT
INTO SATURDAY...AHEAD OF A COLD FRONT APPROACHING FROM THE
NORTHWEST. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL
TO BECOME STRONG...PRODUCING GUSTY WINDS...SMALL HAIL AND HEAVY
RAINFALL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Jul 19, 4:06 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
506 PM EDT FRI JUL 19 2013

NYZ028-VTZ001-002-005-192300-
EASTERN CLINTON-GRAND ISLE-WESTERN FRANKLIN-WESTERN CHITTENDEN-
INCLUDING THE CITIES OF...PLATTSBURGH...ALBURGH...SOUTH HERO...
ST. ALBANS...BURLINGTON
506 PM EDT FRI JUL 19 2013

...EXPECT A SUDDEN WIND SHIFT ACROSS LAKE CHAMPLAIN...

AN OUTFLOW BOUNDARY FROM THUNDERSTORMS ACROSS SOUTHERN QUEBEC
PROVINCE WILL MOVE QUICKLY SOUTHWARD ACROSS LAKE CHAMPLAIN THROUGH
600 PM. THE IMPACT OF THIS FEATURE WILL BE TO SHIFT WINDS QUICKLY
TO THE NORTH WITH GUSTS IN THE 30 TO 40 MPH RANGE. BOATERS ACROSS
LAKE CHAMPLAIN...ESPECIALLY FROM THE CANADIAN BORDER SOUTH TO THE
BURLINGTON AREA...SHOULD BE AWARE OF THIS SUDDEN WIND SHIFT AND
TAKE ANY NECESSARY PRECAUTIONS NOW TO PREPARE FOR THE UPCOMING
WIND SHIFT.

EVENSON

The radar

The Ft Drum radar (KTYX), 105 km away, was scanning. The volume nearest the first event began at 21:46 UTC.

Open the radar archive at this moment

Event by event

14 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, St. Lawrence

When
July 19, 4:45 PM EST to 4:47 PM EST
Where
St. Lawrence County, 0.85 mi SE of Ogdensburg
Measured
55 kt (63 mph) estimated gust
Property damage
$20,000
Reported by
Trained Spotter
Coordinates
44.690, -75.490

Numerous trees, tree limbs downed and utility pole snapped.

Thunderstorm Wind, St. Lawrence

When
July 19, 4:55 PM EST to 4:57 PM EST
Where
St. Lawrence County, 0.49 mi E of Heuvelton
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Department of Highways
Coordinates
44.620, -75.410

Several trees downed and Route 184 closed.

Thunderstorm Wind, St. Lawrence

When
July 19, 5:03 PM EST to 5:05 PM EST
Where
St. Lawrence County, 1.2 mi SW of Morley
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
44.660, -75.200

Several trees and power lines down.

Thunderstorm Wind, St. Lawrence

When
July 19, 5:05 PM EST to 5:08 PM EST
Where
St. Lawrence County, Canton
Measured
50 kt (58 mph) estimated gust
Property damage
$20,000
Reported by
Law Enforcement
Coordinates
44.600, -75.170

Numerous trees down in Canton and many locations within St. Lawrence county.

Thunderstorm Wind, St. Lawrence

When
July 19, 5:10 PM EST
Where
St. Lawrence County, Potsdam
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
44.670, -74.980

Several trees down on several roads throughout Potsdam.

Thunderstorm Wind, Franklin

When
July 19, 5:12 PM EST to 5:15 PM EST
Where
Franklin County, 1.47 mi W of Moira
Measured
55 kt (63 mph) estimated gust
Property damage
$20,000
Reported by
Public
Coordinates
44.820, -74.560

Widespread tree damage.

Thunderstorm Wind, Franklin

When
July 19, 5:12 PM EST to 5:15 PM EST
Where
Franklin County, 0.49 mi W of Brushton
Measured
55 kt (63 mph) estimated gust
Property damage
$15,000
Reported by
Fire Department/Rescue
Coordinates
44.830, -74.510

Numerous trees down along Routes 7 and 8.

Thunderstorm Wind, Clinton

When
July 19, 5:42 PM EST to 5:45 PM EST
Where
Clinton County, Dannemora
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
44.720, -73.720

Numerous trees down in northwest Clinton county including Dannemora.

Thunderstorm Wind, Essex

When
July 19, 6:00 PM EST
Where
Essex County, 0.85 mi SE of Bloomingdale
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
44.410, -74.090

A few trees down on river road.

Thunderstorm Wind, Clinton

When
July 19, 6:00 PM EST to 6:05 PM EST
Where
Clinton County, 1.47 mi NNW of South Plattsburg
Measured
55 kt (63 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
44.650, -73.490

Numerous trees down, including on mobile home that needed to be evacuated. No injuries.

Thunderstorm Wind, Clinton

When
July 19, 6:05 PM EST
Where
Clinton County, Peru
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
44.580, -73.530

Several trees down in Peru.

Thunderstorm Wind, Franklin

When
July 19, 6:05 PM EST to 6:08 PM EST
Where
Franklin County, Saranac Lake
Measured
55 kt (63 mph) estimated gust
Property damage
$30,000
Reported by
Amateur Radio
Coordinates
44.330, -74.130

Multiple trees down across the village with at least one car crushed by tree.

Thunderstorm Wind, Essex

When
July 19, 6:10 PM EST
Where
Essex County, 0.49 mi E of Port Kent
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
44.530, -73.410

Several large tree limbs down.

Thunderstorm Wind, Clinton

When
July 19, 6:18 PM EST
Where
Clinton County, 0.85 mi SW of Ausable Chasm
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
44.510, -73.480

Tree and power lines down on Douglas road.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New York in 2013Every state in 2013This day in weather historyWarnings in New York, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 455200, 455201, 455204, 455203, 455205, 455206, 455207, 455208, 455209, 455210, 455211, 455213, 455214, 455215.